Inequalities for harmonic polynomials
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1963), pp. 12-23
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1963_5_a2,
author = {Ya. S. Bugrov},
title = {Inequalities for harmonic polynomials},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {12--23},
year = {1963},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1963_5_a2/}
}
Ya. S. Bugrov. Inequalities for harmonic polynomials. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1963), pp. 12-23. http://geodesic.mathdoc.fr/item/IVM_1963_5_a2/